dblp.uni-trier.dewww.dagstuhl.dewww.uni-trier.de

O. M. Kwon (Selection)

List of publications from the DBLP Bibliography Server - FAQ
Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo

Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo


37Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLTae H. Lee, Ju H. Park, D. H. Ji, O. M. Kwon, S. M. Lee: Guaranteed cost synchronization of a complex dynamical network via dynamic feedback control. Applied Mathematics and Computation 218(11): 6469-6481 (2012)
36Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLM. J. Park, O. M. Kwon, Ju H. Park, S. M. Lee, E. J. Cha: Synchronization criteria for coupled neural networks with interval time-varying delays and leakage delay. Applied Mathematics and Computation 218(12): 6762-6775 (2012)
35Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLS. M. Lee, O. M. Kwon, Ju H. Park: Predictive control for sector bounded nonlinear model and its application to solid oxide fuel cell systems. Applied Mathematics and Computation 218(18): 9296-9304 (2012)
34Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLO. M. Kwon, S. M. Lee, Ju H. Park, E. J. Cha: New approaches on stability criteria for neural networks with interval time-varying delays. Applied Mathematics and Computation 218(19): 9953-9964 (2012)
33Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLM. J. Park, O. M. Kwon, Ju H. Park, S. M. Lee, E. J. Cha: Synchronization criteria of fuzzy complex dynamical networks with interval time-varying delays. Applied Mathematics and Computation 218(23): 11634-11647 (2012)
32Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLM. J. Park, O. M. Kwon, Ju H. Park, S. M. Lee: Simplified stability criteria for fuzzy Markovian jumping Hopfield neural networks of neutral type with interval time-varying delays. Expert Syst. Appl. 39(5): 5625-5633 (2012)
31Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLO. M. Kwon, M. J. Park, S. M. Lee, Ju H. Park: Augmented Lyapunov-Krasovskii functional approaches to robust stability criteria for uncertain Takagi-Sugeno fuzzy systems with time-varying delays. Fuzzy Sets and Systems 201: 1-19 (2012)
30Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLM. J. Park, O. M. Kwon, Ju H. Park, S. M. Lee: A new augmented Lyapunov-Krasovskii functional approach for stability of linear systems with time-varying delays. Applied Mathematics and Computation 217(17): 7197-7209 (2011)
29Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLS. M. Lee, D. H. Ji, O. M. Kwon, Ju H. Park: Robust Hinfinity filtering for a class of discrete-time nonlinear systems. Applied Mathematics and Computation 217(20): 7991-7997 (2011)
28Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLO. M. Kwon, Ju H. Park, S. M. Lee, E. J. Cha: A new augmented Lyapunov-Krasovskii functional approach to exponential passivity for neural networks with time-varying delays. Applied Mathematics and Computation 217(24): 10231-10238 (2011)
27Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLO. M. Kwon, S. M. Lee, Ju H. Park: On the reachable set bounding of uncertain dynamic systems with time-varying delays and disturbances. Inf. Sci. 181(17): 3735-3748 (2011)
26Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLO. M. Kwon, S. M. Lee, Ju H. Park: Linear Matrix Inequality Approach to New Delay-Dependent Stability Criteria for Uncertain Dynamic Systems with Time-Varying Delays. J. Optimization Theory and Applications 149(3): 630-646 (2011)
25Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLO. M. Kwon, Ju H. Park, S. M. Lee: Augmented Lyapunov functional approach to stability of uncertain neutral systems with time-varying delays. Applied Mathematics and Computation 207(1): 202-212 (2009)
24Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLO. M. Kwon, Ju H. Park: Delay-range-dependent stabilization of uncertain dynamic systems with interval time-varying delays. Applied Mathematics and Computation 208(1): 58-68 (2009)
23Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLJu H. Park, O. M. Kwon: Further results on state estimation for neural networks of neutral-type with time-varying delay. Applied Mathematics and Computation 208(1): 69-75 (2009)
22Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLO. M. Kwon, Ju H. Park: Exponential stability analysis for uncertain neural networks with interval time-varying delays. Applied Mathematics and Computation 212(2): 530-541 (2009)
20Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLJu H. Park, O. M. Kwon, S. M. Lee: LMI optimization approach to stabilization of Genesio-Tesi chaotic system via dynamic controller. Applied Mathematics and Computation 196(1): 200-206 (2008)
19Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLJu H. Park, O. M. Kwon, S. M. Lee: LMI optimization approach on stability for delayed neural networks of neutral-type. Applied Mathematics and Computation 196(1): 236-244 (2008)
18Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLO. M. Kwon, Ju H. Park, S. M. Lee: On stability criteria for uncertain delay-differential systems of neutral type with time-varying delays. Applied Mathematics and Computation 197(2): 864-873 (2008)
17Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLO. M. Kwon, Ju H. Park: On improved delay-dependent stability criterion of certain neutral differential equations. Applied Mathematics and Computation 199(1): 385-391 (2008)
16Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLJu H. Park, O. M. Kwon: On improved delay-dependent criterion for global stability of bidirectional associative memory neural networks with time-varying delays. Applied Mathematics and Computation 199(2): 435-446 (2008)
15Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLJu H. Park, C. H. Park, O. M. Kwon, S. M. Lee: A new stability criterion for bidirectional associative memory neural networks of neutral-type. Applied Mathematics and Computation 199(2): 716-722 (2008)
14Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLJu H. Park, O. M. Kwon: Design of state estimator for neural networks of neutral-type. Applied Mathematics and Computation 202(1): 360-369 (2008)
13Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLJu H. Park, O. M. Kwon, S. M. Lee: State estimation for neural networks of neutral-type with interval time-varying delays. Applied Mathematics and Computation 203(1): 217-223 (2008)
12Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLO. M. Kwon, Ju H. Park: Exponential stability for uncertain cellular neural networks with discrete and distributed time-varying delays. Applied Mathematics and Computation 203(2): 813-823 (2008)
11Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLO. M. Kwon, Ju H. Park, S. M. Lee: On delay-dependent robust stability of uncertain neutral systems with interval time-varying delays. Applied Mathematics and Computation 203(2): 843-853 (2008)
10Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLO. M. Kwon, Ju H. Park, S. M. Lee: On robust stability criterion for dynamic systems with time-varying delays and nonlinear perturbations. Applied Mathematics and Computation 203(2): 937-942 (2008)
9Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLO. M. Kwon, Ju H. Park: New delay-dependent robust stability criterion for uncertain neural networks with time-varying delays. Applied Mathematics and Computation 205(1): 417-427 (2008)
8Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLO. M. Kwon, Ju H. Park: Exponential stability of uncertain dynamic systems including state delay. Appl. Math. Lett. 19(9): 901-907 (2006)
7Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLO. M. Kwon, Ju H. Park: Robust stabilization of uncertain systems with delays in control input: a matrix inequality approach. Applied Mathematics and Computation 172(2): 1067-1077 (2006)
6Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLO. M. Kwon, Ju H. Park: Erratum to "Robust stabilization of uncertain systems with delays in control input: A matrix inequality approach" [Applied Mathematics and Computation 172(2) (2006) 1067-1077]. Applied Mathematics and Computation 182(2): 1882 (2006)
5Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLJu H. Park, O. M. Kwon: Novel stability criterion of time delay systems with nonlinear uncertainties. Appl. Math. Lett. 18(6): 683-688 (2005)
4Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLJu H. Park, O. M. Kwon: On new stability criterion for delay-differential systems of neutral type. Applied Mathematics and Computation 162(2): 627-637 (2005)
3Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLJu H. Park, O. M. Kwon: On robust stabilization for neutral delay-differential systems with parametric uncertainties and its application. Applied Mathematics and Computation 162(3): 1167-1182 (2005)
2Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLJu H. Park, O. M. Kwon: On guaranteed cost control of neutral systems by retarded integral state feedback. Applied Mathematics and Computation 165(2): 393-404 (2005)
1Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLJu H. Park, O. M. Kwon, S. M. Lee, S. C. Won: On robust Hinfinity filter design for uncertain neural systems: LMI optimization approach. Applied Mathematics and Computation 159(3): 625-639 (2004)

Selection of 36 from 37 records - O. M. Kwon has 9 coauthors

Last update 2012-09-10 CET by the DBLP TeamThis material is Open Data Content released under the ODC-BY 1.0 license — See also our legal information page